skip to main content

Title: The fraction of ionizing radiation from massive stars that escapes to the intergalactic medium
Authors:
; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; more » ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; ; « less
Award ID(s):
1714498
Publication Date:
NSF-PAR ID:
10110644
Journal Name:
Monthly Notices of the Royal Astronomical Society
Volume:
483
Issue:
4
Page Range or eLocation-ID:
5380 to 5408
ISSN:
0035-8711
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found